69029members
362712posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Sore hands and feet

Highlighted
Member

Sore hands and feet

Hi my name is Debbie and I'm on my 3rd cycle of cape chemo I was diagnosed back in late October last year with mets to the lung and bone so far I'm doing really well with the chemo no side affects apart from really sore hands and feet HELP does anybody know of a miracle that they've tried many thanks xxxxxx

 

2 REPLIES 2
Highlighted
Member

I was on Cape for 18 months - I would recommend Skechers Go Walk, my feet were really painful xx
Highlighted
Community Champion

Hi Debbie. Although I'm not on Capecitabine now  I was back in 2013 so am very familiar with the side effects - as are most ladies taking these chemo tablets. I will bump up the thread about Xeloda/Capecitabine so you can have a look at what other ladies have found useful. Although I didn't get the extreme pain and soreness that some ladies get I did have peeling heels and splits in my fingers at times. A dose reduction can help and is often used by oncologists as they would rather find a way to keep you on the chemo rather than stopping and starting to allow any soreness to heal. Also using creams high in urea seems to be a big help but moisturising hands and feet in general is a good idea. My oncologist also prescribed high dose Vitamin B6 tablets which are meant to help. I only took them a few times so can't really say if they did or whether the moisturising did.

HOpe  things improve soon.

Nicky x